Dimensional reduction in supersymmetric field theories
UNSPECIFIED. (2002) Dimensional reduction in supersymmetric field theories. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 35 (26). pp. 5511-5519. ISSN 0305-4470Full text not available from this repository.
A class of quantum field theories invariant with respect to the action of an odd vector field Q on a source supermanifold Sigma is considered. We suppose that Q satisfies the conditions of one of the localization theorems (Szabo R 1996 Equivariant localization of path integrals Preprint hep-th/9608068). The Q-invariant sector of a field theory from the above class is then shown to be equivalent to the quantum field theory defined on the zero locus of the vector field Q.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL|
|Publisher:||IOP PUBLISHING LTD|
|Official Date:||5 July 2002|
|Number of Pages:||9|
|Page Range:||pp. 5511-5519|
Actions (login required)